I was diagnosed w/Hashimoto's several months ago, increasing dosages of meds slowly.
Now, am I crazy, or is my Endo? He says my constant aches and pains (since on 100 levoxyl)in collar bone/neck/shoulder/back are from the yellow dye in the pills. He's changing them to pink pills instead.
Also, he says to stop eating salty foods(which I don't normally eat anyway)and that will take care of my bloated (small tree stump) legs. The package of pink samples he gave me say "sodium tablets" on them. This isn't the same as salt?
I wanted to talk to him about armour, but got "herded" out too fast.
Anyone ever heard of the dye thing?
Unlikely to be the dye -- not sure about the sodium tablets -- may be a placebo -- this would be odd to give someone in the office. More likely it's "levothyroxine sodium" at the 112mcg dose. If worried about dye - then take 2 of the 50mcg dose (white, dye free). Armour is an alternative. The bloating may be persistent hypothyroidism - in which case the dose should be elevated -- if this is the case, then would try 2.5 of the 50mcg to avoid any dye question (still unlikely to be a dye allergy).
Doreen, I had constant aches and pains when I was on T4 meds like you, and never got rid of them until I switched to Armour. There are folks on thyroid groups who stated that they had aches and pains on T4 meds as well. And the bloatedness is also common on T4 meds. The best thing that ever happened to me was moving, getting a new doc, and being put on Armour.....and being allowed to raise it until all symptoms FINALLY stopped--something which never happened on Levothyroxine.
Thank you for your comments... I guess I'll try the pink pills for the next couple of days and see how that goes (they are 112's). My endo took some blood and said he'd check it then send me a new prescription by mail (not sure why he does it this way). Hopefully I'll get it today.
I haven't received a copy of any of my tests yet... should he be giving them to me? He's taken blood twice and did one ultrasound on my goiter (which has gotten smaller).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.